Otrivin Adult Nasal Spray 10mL
Otrivin Adult Nasal Spray 10mL
Otrivin
$11.99

Otrivin Adult Nasal Spray contains the active ingredient Xylometazoline Hydrochloride that helps to open up and clear nasal passages by reducing nasal congestion. It can ease nasal congestion related to a cold, hay fever or other allergic rhinitis and sinusitis. Otrivin Adult Nasal Spray can be used by Adults and Children over 12 years of age, who are suffering from nasal congestion due to colds, hay fever or other allergic rhinitis and sinusitis. Otrivin Junior is available for children aged 6-11 years.

* If you purchase a PHARMACY MEDICINE our friendly Pharmacist will call you to confirm it is the right product for your needs.

** Please note this product has a maximum order quantity of 1. Thank you.

Size:
10mL
Otrivin Adult Nasal Spray contains the active ingredient Xylometazoline Hydrochloride that helps to open up and clear nasal passages by reducing nasal congestion. It can ease nasal congestion related to a cold, hay fever or other allergic rhinitis and sinusitis. Otrivin Adult Nasal Spray can be used by Adults and Children over 12 years of age, who are suffering from nasal congestion due to colds, hay fever or other allergic rhinitis and sinusitis. Otrivin Junior is available for children aged 6-11 years.
Dosage: - Adults and Children 12 years and over: 1 spray per nostril - Use 2-3 times daily, as necessary - Do not use more often than every 8-10 hours - Do not exceed the recommended dosage Directions: 1. Before first use, remove protective cap and pre
This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Keep out of reach of children. Do not use: - If under 12 years - If you are allergic to Xylometazoline or any other ingredients of this medicine - After recent operations through the nose or mouth - If you have narrow angle glaucoma - If you have inflammatory nasal dryness Ask your doctor before use: - If you are pregnant or breastfeeding or trying to become pregnant - If you have any other medical conditions - If you are taking other medicines - If congestion persists for more than 3 days, seek medical advice - Do not use for more than 3 days unless advised by a pharmacist or doctor - Each pack should be used by only one person, for reasons of hygiene - Brief stinging sensation or sneezing may occur - Excessive use may damage lining of nose - If irritation occurs or if you have signs of allergy, discontinue use - Do not use in or around the eyes - Do not use if carton pack seals imprinted with GSK logo are missing or broken
Measured dose Xylometazoline Hydrochloride 1mg/mL. Preservative: Benzalkonium Chloride.
Store below 30°C